Posted by Butterfly on June 5, 2002, at 10:38:05
In reply to Re: going off still, posted by Grace Coyote on June 5, 2002, at 5:21:24
> Today will be day 5 of going off the Effexor. I am now halving the half and will do so until Friday. I am still itchy and very forgetful. I can tell the drug is leaving, I am starting to dream again, but I can still fall asleep anytime and remain in deep sleep for hours. I will be starting Wellbutrin on friday. Has anyone been on this one?
Wellbutrin has very bad press up where I live, in fact it's almost not prescribed at all anymore.
A number of "stories" have been read in various newspapers lately, about possible deadly side-effects of this drug.
Well, to make things even worse a young fellow (31) died lately in my hometown, and the coroner has established that the arythmia causing his death was a direct consequence of is taking Wellbutrin.
My doc has said that he would not prescribe this drug anymore, and that from what he knows not many of his colleagues would either.